# SDR MHIA092673

- Difficulty date: February 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N401LH
- Make and model: Aerosp AS355*
- Aircraft serial: 3059
- Aircraft time: 6,350 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Part time: 6,351 hours
- Component: Tailboom
- Component part number: 350A2300000206
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM CRACKED ON LOWER SURFACE AT RT BATTERY SUPPORT FOR AFT BATTERY INSTALLATION. CRACK STARTED AT FRAME 3035 AND WENT FOWARD 143MM MOVING UP THE TAIL BOOM RT SIDE TO 21MM FROM THE SIXTH RIVET FORWARD FROM FRAME 3035. AFTER DISCUSSION WITH MFG ENGINEERING DECIDED REPAIR COULD BE MADE IAW MM SECTIONS 53.10.40.701, 771 AND STANDARD PRACTICES MANUAL SECTION 20.03.05.407, 411.  REPAIRS COMPLETED IAW THESE DOCUMENTS. RECOMMEND OPERATORS WITH STC SH5117NM RELOCATION OF THE BATTERY TO TAILBOOM INSPECT THE TAILBOOM SKIN AT THE LOWER FLANGE RIVET LINE OF  LT BATTERY SUPPORT P/N G10101 AND RT SUPPORT G10102 AT 100 H.
